# SDR UIEA2015012000009

- Difficulty date: January 18, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N656GT
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 56,015 hours, 40,376 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T3101
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OVERWING FILL PORT FAILED BONDING RESISTANCE CHECK, READS INFINITE RESISTANCE IAW JC A-28-018-04.  REMOVED & REINSTALLED FILL PORT IAW AMM 28-11-04.  REMOVED CORROSION IAW SRM 27-20-01.
